# SDR 2023F00283

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: General aviation
- Aircraft: N628VA
- Make and model: Airbus A320*
- Aircraft serial: 2993
- Aircraft time: 47,464 hours, 15,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Exit Light
- Component part number: 32146210
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT INOPERABLE. REMOVED AND REPLACED EPSU 13WL IAW AMM 33-51-38,OPS CHECK OK
